PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 79 | 2 | 193-202
Tytuł artykułu

Vector-valued ergodic theorems for multiparameter additive processes

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let X be a reflexive Banach space and (Ω,Σ,μ) be a σ-finite measure space. Let d ≥ 1 be an integer and T={T(u):u=($u_{1}$, ... ,$u_{d})$, $u_{i}$ ≥ 0, 1 ≤ i ≤ d } be a strongly measurable d-parameter semigroup of linear contractions on $L_{1}$((Ω,Σ,μ);X). We assume that to each T(u) there corresponds a positive linear contraction P(u) defined on $L_{1}$((Ω,Σ,μ);ℝ) with the property that ∥ T(u)f(ω)∥ ≤ P(u)∥f(·)∥(ω) almost everywhere on Ω for all f ∈ $L_{1}$((Ω,Σ,μ);X). We then prove stochastic and pointwise ergodic theorems for a d-parameter bounded additive process F in $L_{1}$((Ω,Σ,μ);X) with respect to the semigroup T.
Słowa kluczowe
Rocznik
Tom
79
Numer
2
Strony
193-202
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-03-23
poprawiono
1998-06-26
Twórcy
autor
  • Department of Mathematics Faculty of Science Okayama University Okayama, 700-8530 Japan
Bibliografia
  • [1] N. Dunford and J. T. Schwartz, Linear Operators. Part I: General Theory, Interscience, New York, 1958.
  • [2] J. García-Cuerva and J. L. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland, Amsterdam, 1985.
  • [3] A. M. Garsia, Topics in Almost Everywhere Convergence, Markham, Chicago, 1970.
  • [4] S. Hasegawa and R. Sato, On d-parameter pointwise ergodic theorems in $L_1$, Proc. Amer. Math. Soc. 123 (1995), 3455-3465.
  • [5] S. Hasegawa and R. Sato, On a d-parameter ergodic theorem for continuous semigroups of operators satisfying norm conditions, Comment. Math. Univ. Carolin. 38 (1997), 453-462.
  • [6] S. Hasegawa, R. Sato and S. Tsurumi, Vector valued ergodic theorems for a one-parameter semigroup of linear operators, Tôhoku Math. J. 30 (1978), 95-106.
  • [7] U. Krengel, Ergodic Theorems, de Gruyter, Berlin, 1985.
  • [8] R. Sato, Vector valued differentiation theorems for multiparameter additive processes in $L_p$ spaces, Positivity 2 (1998), 1-18.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv79z2p193bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.